Some remarks on two-dimensional incompressible stationary reconnection

T Neukirch*, ER Priest

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

An alternative formulation of the problem of two-dimensional incompressible stationary resistive flows is presented. This formulation is used to (a) investigate the conditions under which a recently established anti-reconnection theorem may be overcome for stationary resistive flows with vanishing viscosity and (b) to rederive a reconnective annihilation solution and discuss its properties in the light of the anti-reconnection theorem. (C) 1996 American Institute of Physics.

Original languageEnglish
Pages (from-to)3188-3190
Number of pages3
JournalPhysics of Plasmas
Volume3
Issue number8
Publication statusPublished - Aug 1996

Keywords

  • MAGNETIC RECONNECTION
  • STAGNATION-POINT

Fingerprint

Dive into the research topics of 'Some remarks on two-dimensional incompressible stationary reconnection'. Together they form a unique fingerprint.

Cite this